# SDR 2007UALA04126

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 34,739 hours, 4,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R BOTH SILL EMERGENCY LIGHTS, EMERGENCY EXIT SIGN ABOVE DOOR 1R, CEILING EMERGENCY EXIT LIGHT AT DOOR 1R AND AISLE EMERGENCY EXIT SIGN AT DOOR 1R ARE INOPERATIVE.  11-01-07    RECONNECTED BATTERY PACK CONNECTOR.
